zbMATH — the first resource for mathematics

Eigenvalue approximation by the finite element method. (English) Zbl 0257.65086

65N25 Numerical methods for eigenvalue problems for boundary value problems involving PDEs
Full Text: DOI
[1] \scG. Strang and G. Fix, “An Analysis of the Finite Element Method,” Prentice-Hall, New York (to appear). · Zbl 0356.65096
[2] Courant, R, Bull. amer. math. soc., 40, 1-23, (1943)
[3] Birkhoff, G; deBoor, C; Swartz, B; Wendroff, B, SIAM J. numer. anal., 13, 188-203, (1966)
[4] Ciarlet, P.G; Schultz, M.H; Varga, R.S, Numer. math., 12, 120-133, (1968)
[5] Pierce, J.G; Varga, R.S, SIAM J. numer. anal., 9, 137-151, (1972)
[6] Glasstone, S; Edlund, M.C, The elements of nuclear reactor theory, (1952), Von Nostrand New York
[7] Vianikko, G.M, USSR comput. math. and math. phys., 7, 18-32, (1967)
[8] Vianikko, G.M, Sh. vȳschisl. mat. mat. fiz., 4, 405-425, (1964)
[9] Vianikko, G.M, Amer. math. soc. transl., 86, 249-259, (1970)
[10] Krasnesol’skii, M.A; Vainikko, G.M, Approximate solution of operator equations, (1969), Nauka Moscow, (Russian)
[11] Fix, G, On the approximation of eigenvalues arising from non-self-adjoint problems, University of maryland report, (1972)
[12] \scI. Babuska, “The Mathematical Foundations of the Finite Element Method,” Academic Press, New York, to appear. · Zbl 0268.65052
[13] Lions, J.L; Magenes, E, Problèmes aux limites non homogènes et applications, (1968), Dunod Paris · Zbl 0165.10801
[14] Kellogg, B, On the Poisson equation with intersecting interfaces, () · Zbl 0307.35038
[15] Babuska, I, Numer. math., 16, 322-333, (1971)
[16] Habetler, G.J; Martino, M.A, Existence theorems and spectral theory for the multigroup diffusion model, ()
[17] Yosida, K, Functional analysis, (1965), Springer-Verlag New York · Zbl 0126.11504
[18] Babuska, I, The finite element method with Lagrangian multipliers, University of maryland report BN-724, (1972)
[19] Fix, G; Gulati, S; Wahoff, G.I, On the use of singular functions with the finite element method, J. of comp. physics, (1972), to appear
[20] Dunford, N; Schwartz, J, ()
[21] Kato, T, Perturbation theory of linear operators, (1966), Springer-Verlag New York
[22] Bramble, J.H; Osborn, J.E, Univ. of wisconsin M.R.C. report 1232, (June 1972)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.